American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Su Gao, Steve Jackson, Miklós Laczkovich and R. Daniel Mauldin. On the unique representation of families of sets. Trans. Amer. Math. Soc. 360 (2008) 939-958. MR 2346478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Larson and Stevo Todorcevic. Katetov's problem. Trans. Amer. Math. Soc. 354 (2002) 1783-1791. MR 1881016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Brian Lawrence. Homogeneity in powers of subspaces of the real line. Trans. Amer. Math. Soc. 350 (1998) 3055-3064. MR 1458308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bolis Basit and Hans Günzler. Abstract functions with continuous differences and Namioka spaces. Trans. Amer. Math. Soc. 348 (1996) 4489-4500. MR 1373629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerald Beer and Roberto Lucchetti. Weak topologies for the closed subsets of a metrizable space . Trans. Amer. Math. Soc. 335 (1993) 805-822. MR 1094552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John C. Mayer, Jacek Nikiel and Lex G. Oversteegen. Universal spaces for ${\bf R}$-trees . Trans. Amer. Math. Soc. 334 (1992) 411-432. MR 1081940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John C. Mayer and Lex G. Oversteegen. A topological characterization of ${\bf R}$-trees . Trans. Amer. Math. Soc. 320 (1990) 395-415. MR 961626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Bourgain, V. Milman and H. Wolfson. On type of metric spaces . Trans. Amer. Math. Soc. 294 (1986) 295-317. MR 819949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fons van Engelen. Homogeneous Borel sets of ambiguous class two . Trans. Amer. Math. Soc. 290 (1985) 1-39. MR 787953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Purisch. The orderability and suborderability of metrizable spaces . Trans. Amer. Math. Soc. 226 (1977) 59-76. MR 0428296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gary Gruenhage. Continuously perfectly normal spaces and some generalizations . Trans. Amer. Math. Soc. 224 (1976) 323-338. MR 0428275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harold W. Martin. Weak bases and metrization . Trans. Amer. Math. Soc. 222 (1976) 337-344. MR 0423311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] I. J. Schoenberg. Metric spaces and positive definite functions . Trans. Amer. Math. Soc. 44 (1938) 522-536. MR 1501980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] F. Burton Jones. Concerning certain topologically flat spaces . Trans. Amer. Math. Soc. 42 (1937) 53-93. MR 1501914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. C. Gillespie and W. A. Hurwitz. On sequences of continuous functions having continuous limits . Trans. Amer. Math. Soc. 32 (1930) 527-543. MR 1501551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. W. Niemytzki. On the ``third axiom of metric space'' . Trans. Amer. Math. Soc. 29 (1927) 507-513. MR 1501402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. D. Pitcher and E. W. Chittenden. On the foundations of the calcul fonctionnel of Fr\'echet . Trans. Amer. Math. Soc. 19 (1918) 66-78. MR 1501088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1